# SDR UALA2010110904167

- Difficulty date: November 8, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 60,345 hours, 8,740 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Drive System
- Part number: 20414440402
- Part serial: 28
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AND LEFT WEATHER RADAR FAILED STATUS MESSAGE.  TRIED CYCLING OF CBS E6 AND E16, WX RADAR STILL INOP.  REPLACED ANTENNA DRIVE UNIT. OPS NORMAL.
